Faculty Publications

Title

Hecke operators on Jacobi-like forms

Document Type

Article

Journal/Book/Conference Title

Canadian Mathematical Bulletin

Volume

44

Issue

3

First Page

282

Last Page

291

Abstract

Jacobi-like forms for a discrete subgroup Γ ⊂ SL(2, ℝ) are formal power series with coefficients in the space of functions on the Poincaré upper half plane satisfying a certain functional equation, and they correspond to sequences of certain modular forms. We introduce Hecke operators acting on the space of Jacobi-like forms and obtain an explicit formula for such an action in terms of modular forms. We also prove that those Hecke operator actions on Jacobi-like forms are compatible with the usual Hecke operator actions on modular forms.

Original Publication Date

1-1-2001

DOI of published version

10.4153/CMB-2001-028-6

Share

COinS